Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Quasi linear system")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 264

  • Page / 11

Export

Selection :

  • and

Symbolic analogies to solve vibrational motions of such quasi-linear systems without sucessive approximationsDIAZ-JIMENEZ, A; OSORIO R., J. A.Mechanics research communications. 1985, Vol 12, Num 3, pp 119-125, issn 0093-6413Article

Quasi-linear controllable inductorKISLOVSKI, A. S.Proceedings of the IEEE. 1987, Vol 75, Num 2, pp 267-269, issn 0018-9219Article

Stability of quasilinear fuzzy systemGEORGIEVA, O.Fuzzy sets and systems. 1995, Vol 73, Num 2, pp 249-258, issn 0165-0114Article

Existence theorems in quasilinear optimal control problemsDAJOVIC, S.Yugoslav journal of operations research. 1991, Vol 1, Num 1, pp 107-113, issn 0354-0243Article

Necessary and sufficient conditions for optimal control of quasilinear partial differential systemsDERZKO, N. A; SETHI, S. P; THOMPSON, G. L et al.Journal of optimization theory and applications. 1984, Vol 43, Num 1, pp 89-101, issn 0022-3239Article

Decay rate estimates for the quasi-linear Timoshenko system with nonlinear control and damping termsYUHU WU; XIAOPING XUE.Journal of mathematical physics. 2011, Vol 52, Num 9, issn 0022-2488, 093502.1-093502.18Article

Sur un schéma aux différences implicite à deux couches pour un système hyperbolique quasi linéaireKRUPNOV, YU. P.Vesci Akademii navuk BSSR. Seryâ fizika-matematyčnyh navuk. 1984, Num 1, pp 23-26, issn 0002-3574Article

Sur l'étude qualitative des solutions généralisées des systèmes 2×2 hyperboliques quasi linéaires à l'aide de la condition d'entropieBYKHOVSKIJ, EH. B.Sibirskij matematičeskij žurnal. 1985, Vol 26, Num 1, pp 37-43, issn 0037-4474Article

VISCOUS FLUIDS WITH HIDDEN VARIABLES AND HYPERBOLIC SYSTEMSBAMPI F; MORRO A.1980; WAVE MOTION; NLD; DA. 1980; VOL. 2; NO 2; PP. 153-157; BIBL. 7 REF.Article

COMMANDE ADAPTATIVE DE QUELQUES SYSTEMES DYNAMIQUES NON STATIONNAIRES QUASILINEAIRESPENEV GD.1978; VEST. LENINGRAD. UNIV.; SUN; DA. 1978; NO 7; PP. 43-48; ABS. ENG; BIBL. 2 REF.Article

APPLICATION DE LA METHODE D'ORTHOGONALISATION A L'ETUDE DE LA STABILITE DES SYSTEMES AVEC DES FONCTIONS PROPRES NON SEPAREESGORDON E YA.1977; PRIKL. MEKH., U.S.S.R.; S.S.S.R.; DA. 1977; VOL. 13; NO 6; PP. 129-132; BIBL. 5 REF.Article

CONDITIONS SUFFISANTES D'OPTIMALITE POUR UNE CLASSE DE SYSTEMES A PARAMETRES REPARTISSEJSOV YU B.1976; IZVEST. AKAD. NAUK TURKM. S.S.R., FIZ.-TEKH. KHIM. GEOL. NAUK; S.S.S.R.; DA. 1976; NO 5; PP. 3-6; ABS. TURKMENE ANGL.Article

RELATIONS DONNANT LES CARACTERISTIQUES DYNAMIQUES DES VIBRATIONS FORCEES DES SYSTEMES MECANIQUES QUASILINEAIRESIZRAILOVICH M YA.1979; MASHINOVEDENIE; SUN; DA. 1979; NO 2; PP. 22-28; BIBL. 6 REF.Article

GOUVERNABILITE DES SYSTEMES DECRITS PAR DES EQUATIONS DIFFERENTIELLES DANS LES ESPACES DE BANACHALLAKHVERDIEV EH; SHAPIRO AV.1978; AKAD. NAUK AZERBAJDZH, S.S.R., DOKL.; SUN; DA. 1978; VOL. 34; NO 5; PP. 12-15; ABS. AZE/ENG; BIBL. 5 REF.Article

Homoclinic orbits for a quasi-linear Hamiltonian systemUBILLA, P.Journal of mathematical analysis and applications. 1995, Vol 193, Num 2, pp 573-587, issn 0022-247XArticle

Weak linear degeneracy and global classical solutions for general quasilinear hyperbolic systemsLI TA-TSIEN; ZHOU YI; KONG DE-XING et al.Communications in partial differential equations. 1994, Vol 19, Num 7-8, pp 1263-1317, issn 0360-5302Article

Solutions C∞ de systèmes hyperboliques quasi linéaires = C∞ solutions for quasi-linear hyperbolic systemsGOURDIN, D; MUNOZ, E.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 316, Num 11, pp 1183-1186, issn 0764-4442Article

Systèmes stochastiques évolutifs quasi linéaires avec homogénéisationGIKHMAN, I. I.Teoriâ verojatnostej i eë primeneniâ. 1989, Vol 31, Num 3, pp 465-478, issn 0040-361XArticle

Contrôlabilité et observabilité unilatérales de systèmes hyperboliques quasi-linéaires = One-side exact controllability and observability for quasilinear hyperbolic systemsLI, Tatsien; BOPENG RAO; ZHIQIANG WANG et al.Comptes rendus. Mathématique. 2008, Vol 346, Num 19-20, pp 1067-1072, issn 1631-073X, 6 p.Article

Existence and nonexistence of nontrivial axially symmetric solution for quasilinear elliptic systems with inhomogeneous termYAOTIAN SHEN; SHUSEN YAN.Communications in partial differential equations. 1993, Vol 18, Num 9-10, pp 1477-1491, issn 0360-5302Article

Design of P and PI stabilizing controllers for quasi-linear systemsCALVET, J.-P; ARKUN, Y.Computers & chemical engineering. 1990, Vol 14, Num 4-5, pp 415-426, issn 0098-1354Article

Steady state solution of the Fokker-Planck equation combined with unidirectional quasilinear diffusion under detailed balance conditionsHIZANIDIS, K.Physics letters. A. 1985, Vol 109, Num 7, pp 325-330, issn 0375-9601Article

On the integrability of (2+1)-dimensional quasilinear systemsFERAPONTOV, E. V; KHUSNUTDINOVA, K. R.Communications in mathematical physics. 2004, Vol 248, Num 1, pp 187-206, issn 0010-3616, 20 p.Article

quasilinearization of Kuznetsov equationBURVINGT, R.Acustica united with acta acustica. 2002, Vol 88, Num 1, pp 142-144Article

Développement d'algorithmes de calcul d'équilibres entre phases pour la simulation des procédés chimiques = Algorithm development of phase equilibrium calcul for chemical process simulationMAGGIOCHI, Paul; KOEHRET, B; JOULIA, X et al.1986, 217 pThesis

  • Page / 11